# SDR USAA20090702BB108

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1488 - AFTER TAKEOFF, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT (GEAR LEVER WOULD NOT GO BEYOND OFF POSITION).  CAPTAIN DID NOT DECLARE AN EMERGENCY BUT DID ADVISE ATC THAT ACFT WAS RETURNING TO THE FIELD AND REQUESTED EQUIPMENT TO BE READY.  CREW FOLLOWED QRH AND RETURNED TO PVD WITH THREE GREEN LANDING GEAR INDICATIONS.  FLIGHT MADE A NORMAL APPROACH AND LANDED WITHOUT FURTHER INCIDENT.   REPLACED THE RIGHT MAIN LANDING GEAR TRUCK POSITION SHUTTLE VALVE.  UPON SHOP TEST, THE PRESSURE SWITCH FAILED THE FUNCTIONAL TEST IN ALL SETTINGS DUE TO A FAULTY SWITCH.
